# SDR UIEA2020030300366

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,827 hours, 21,975 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, APU AIR DROPPED TO 15 PSI, FLUCTUATING 2-3 PSI. MAX MOTORING ACHIEVED WAS 16% N2 ON RIGHT ENGINE.( PERFORMED T/S PER FIM 36-10 FAULT TREE 840 AND BITE AIR SUPPLY MODULE PERFORMED AND FOUND NO FAULTS AT THIS TIME. )
